# SDR REXA97165

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 6120 · Propeller Controlling System
- Part: Auto Coarsen
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN CWP ON DURING TAKEOFF.  HAD PILOT PERFORM P3 TEST.  AUTO COARSEN PASSED TEST.  (M)
